MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE; ELECTRODES

CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE; ELECTRODES
Model Number XELAED002B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrode pads and the customer's report was not replicated or confirmed.The electrode pads were put through extensive testing use a known good g5 test device without duplicating the report.Visual inspection of the pads observed no damages, were not opened, and are not expired.The pads were scrapped after testing.The customer was sent a set of replacement pads.No trend is associated with reports of this type.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the assocated device did not detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key20076647
Report Number2112020-2024-00688
Device Sequence Number6537179
Product Code MKJ
UDI-Device Identifier00812394020973
UDI-Public(01)00812394020973(17)270128(10)24070507
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberXELAED002B
Device Lot Number240705-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown